# SDR ERKR200100088

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SKIN AROUND PAX WINDOW FORGING STA 500 TO 520 AND S-20L TO S-22L.  ALSO ON UNDER SIDE OF S-22L AND UPPERSIDE OF S-20L MAIN CABIN LT SIDE.  REMOVED WINDOW AND FORGING PER 747 SOPM 20-50-01.  REMOVED CORROSION ON FORGING AND FUSELAGE SURFACE PER 747 SRM 51-10-01 FOUND TO BE WITHIN LIMITS PER 747 SRM 56-20-01.  REPLACED WINDOW FORGING PER 747 SRM 51-30-01.
